# SDR AALA202503231829

- Difficulty date: March 23, 2025
- Submitted: March 23, 2025
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 72,739 hours, 30,447 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ON SEAT ROW 15ABC INOPERATIVE. MAINTENANCE FOUND BAD CONNECTOR ON 5751VC AND REPLACED THE CONNECTOR PER ESPM 20-53-29. A SATISFACTORY OPERATIONAL TEST WAS ACCOMPLISHED.
